Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Eilenberg-Moore, Rothenberg-Steenrod spectral sequence for $ K$ theory


Author: Ted Petrie
Journal: Proc. Amer. Math. Soc. 19 (1968), 193-194
MSC: Primary 55.52
MathSciNet review: 0221510
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.52

Retrieve articles in all journals with MSC: 55.52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0221510-8
PII: S 0002-9939(1968)0221510-8
Article copyright: © Copyright 1968 American Mathematical Society